# SDR AALA20011125

- Difficulty date: May 23, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Stage of operation: CL
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1580 - EN ROUTE DFW-DCA, TAIL HIGH TEMP LIGHT ILLUMINATED.  RETURNED DFW LANDED WITHOUT INCIDENT.  REPOSITIONED CLAMP ON LEFT PACK ANTI-ICE VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
